# SDR YENA2025093000972

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 81,539 hours, 30,290 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1229, EWR-CUN. TRANSIENT ODOR EVENT DURING TAKEOFF, MODORATE NURNING SMELL THROUOUT CABIN. BEGAN TO DISIPATE DURING CLIMBOUT. ( THALES-AVANT IFE (ENTIRE SYSTEM) ); REACTIVATED AVANT IFE SYSTEM IAW AVANT AMMS 44-21-00. NO HAZARDOUS CONDITION NOTED. PERFORMED FUNCTIONAL CHECK OF AVANT SYS PER AVANT AMMS 44-21-00. MDDR CLRD. MX-4 UPD. PLAC RMVD. 8THR732B."
